[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Ok what do YOU think...

I think he has diabetes. And the pump fairy visited your house.

But seriously,  the ketones indicate a lack of insulin so, bad site,
bubbles, sickness are suspects.  The pen injection was enough to correct
the ketones but not enough to correct the high.

The new site not working, hum ?  Could have done it wrong, forgotten prime,
kinked canula.  Or the high number can need more than normal insulin to get
it down.

Other than those obvious things, I can't see it.

What I would do is inject again and see what was happening in 4 hours.  If
he is going up then the site is bad if he is in better control then
something else went wrong.

Curtis Lomax
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml